I wanted to ask if anyone has had similar experiences...or would know what this might be.
Two weeks ago my boyfriend ejaculated in his sleep. I do not know if any got on me, I didn't think so, but I took plan B just to be safe. This was two weeks ago. Today I got my period, and this morning I was fine, with mild cramping, but as the day went on, it got worse and worse, so I took three ibuprofen and decided to take off work to go home.
As I was driving home, the cramps became severe, my vision began to blur, and I started to feel faint so I immediately pulled over. I started sweating profusely, and it felt like the area right above my pubic bone, and my vagina, were burning. I was literally writhing in pain; this was the worst pain I've ever felt in my life. Then my hands started to turn white and go numb, and I looked in the mirror and my face and lips became very pale.
The cramps/ burning would come in waves. At first it would be just a few seconds of dull pain in the middle of unbearable pain, but after sitting there for about 30 minutes, it finally started to subside to just a dull ache. It has not returned as of yet, and this happened about 2pm today. I can't decide if I should go in to the doctor tomorrow to get checked out just in case it is something serious, or just assume it is the plan B.
Background info, 24, female, not sexually active, not on birth control and never have been. My periods are normally not that bad, with mild cramping on the first day only, although there are very rare periods when I get very bad waves of cramps, but nowhere near like today.
Sounds Like you might have a cyst that ruptured I have had one and that is just what you described i was 28 years old and i got a few of them and then they went away.
I would make an appt with your OBGYN just to sure .
And your Dr. can help you and give you meds to help with this
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.